Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Thick rash on both arms. After applying clearsil acne cream. Is she okay?

Hi, doctor, my mother is still up at this hour (nearly 5 am) because she has a thick looking red rash covering both her arms. She got this after she tried applying clearasil acne cream on spots in both arms and she had some sort of reaction to it. We ve tried benadryl and hydrocortisone cream. What else can we do? It hurts her a lot and it s uncomfortably itchy. She s already a very sick woman so for her to be losing even more sleep is frightening. Thank you for any help you can give me.and
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query

She has developed an allergic reaction to the acne cream,

Apply a mild steroid lotion like desonide,

Also give her an antihistamine tablet.

This will give her some relief.

Stop the cream.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor